# SDR IXXA20161214205

- Difficulty date: October 17, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Condition: Corroded
- Location: Bs 1268-1285
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LEFT TORQUE BOX PLATE, BS 1268 - 1285.  THE PANEL WAS BLENDED OUT OF LIMITS IAW SRM 51-10-00.  FABRICATED A NEW PANEL IAW DRAWING 146T5000.
